Journal of Applied Mathematics

On Hermite-Hadamard Type Inequalities for s -Convex Functions on the Coordinates via Riemann-Liouville Fractional Integrals

Feixiang Chen

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We obtain some Hermite-Hadamard type inequalities for s -convex functions on the coordinates via Riemann-Liouville integrals. Some integral inequalities with the right-hand side of the fractional Hermite-Hadamard type inequality are also established.

Article information

Source
J. Appl. Math., Volume 2014 (2014), Article ID 248710, 8 pages.

Dates
First available in Project Euclid: 2 March 2015

Permanent link to this document
https://projecteuclid.org/euclid.jam/1425305763

Digital Object Identifier
doi:10.1155/2014/248710

Mathematical Reviews number (MathSciNet)
MR3212492

Citation

Chen, Feixiang. On Hermite-Hadamard Type Inequalities for $s$ -Convex Functions on the Coordinates via Riemann-Liouville Fractional Integrals. J. Appl. Math. 2014 (2014), Article ID 248710, 8 pages. doi:10.1155/2014/248710. https://projecteuclid.org/euclid.jam/1425305763


Export citation

References

  • G. Farid, S. Abramovich, and J. Pečarić, “More about Hermite-Hadamard inequalities, Cauchy's means, and superquadracity,” Journal of Inequalities and Applications, vol. 2010, Article ID 102467, 14 pages, 2010.
  • M. Bessenyei and Z. Páles, “Hadamard-type inequalities for generalized convex functions,” Mathematical Inequalities & Applications, vol. 6, no. 3, pp. 379–392, 2003.
  • S. S. Dragomir and S. Fitzpatrick, “The Hadamard inequalities for $s$-convex functions in the second sense,” Demonstratio Mathematica, vol. 32, no. 4, pp. 687–696, 1999.
  • S. S. Dragomir, “On the Hadamard's inequlality for convex functions on the co-ordinates in a rectangle from the plane,” Taiwanese Journal of Mathematics, vol. 5, no. 4, pp. 775–788, 2001.
  • A. El Farissi, “Simple proof and refinement of Hermite-Hadamard inequality,” Journal of Mathematical Inequalities, vol. 4, no. 3, pp. 365–369, 2010.
  • X. Gao, “A note on the Hermite-Hadamard inequality,” Journal of Mathematical Inequalities, vol. 4, no. 4, pp. 587–591, 2010.
  • M. Z. Sarikaya, E. Set, and H. Yildirim, “On some Hadamard-type inequalities for $h$-convex functions,” Journal of Mathematical Inequalities, vol. 2, no. 3, pp. 335–341, 2008.
  • H. Hudzik and L. Maligranda, “Some remarks on $s$-convex functions,” Aequationes Mathematicae, vol. 48, no. 1, pp. 100–111, 1994.
  • M. Alomari and M. Darus, “The Hadamard's inequality for $s$-convex function of 2-variables on the co-ordinates,” International Journal of Mathematical Analysis, vol. 2, no. 13, pp. 629–638, 2008.
  • M. Alomari and M. Darus, “Hadamard-type inequalities for $s$-convex functions,” International Mathematical Forum, vol. 3, no. 40, pp. 1965–1975, 2008.
  • M. Z. Sarikaya, E. Set, H. Yaldiz, and N. Başak, “Hermite-Hadamard's inequalities for fractional integrals and related fractional inequalities,” Mathematical and Computer Modelling, vol. 57, no. 9-10, pp. 2403–2407, 2013.
  • M. Z. Sar\ikaya, “On the Hermite-Hadamard-type inequalities for co-ordinated convex function via fractional integrals,” Integral Transforms and Special Functions, vol. 25, no. 2, pp. 134–147, 2014. \endinput